Next Article in Journal
Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity
Previous Article in Journal
Backward Stochastic Differential Equation on Hedging American Contingent Claims
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 901-906; doi:10.3390/mca15050900

Application of Hamiltonian Approach to an Oscillation of a Mass Attached to a Stretched Elastic Wire

National Engineering Laboratory of Modern Silk, Soochow University, No. 1, Shizi Street, Suzhou 215006, China
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [91 KB, uploaded 8 April 2016]

Abstract

This paper applies Hamiltonian approach to a nonlinear oscillation of a mass attached to a stretched wire. Comparison of the obtained results with those of the exact solution shows that the approximate solutions are accurate and valid for the whole solution domain.
Keywords: Variational principle; Periodic solution; Amplitude-frequency relationship Variational principle; Periodic solution; Amplitude-frequency relationship
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Xu, L. Application of Hamiltonian Approach to an Oscillation of a Mass Attached to a Stretched Elastic Wire. Math. Comput. Appl. 2010, 15, 901-906.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top